Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Feeling shaky and and blurred vision. Dilated eyes. Taking blood pressure medication. Under active thyroid. Any suggestions?

As I'm trying to fall asleep sometimes I feel shaky and vision is blurry when I got up almost like eyes being dilated but they weren't then after a few minutes I'm fine. I take highblood pressure meds and don't eat passed 7pm anymore. My thyroid is underactive but not enough to have meds at this time. Blood sugar was always fine. Any ideas what it might be?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.¿What drugs you take for blood pressure?There are many different drugs for high blood pressure, some of them can cause some symptoms that you have.
Adverse effects of drugs that you take or excessive decrease in blood pressure
are possible diagnosis.You must go to your doctor to confirm or exclude that diagnosis.
I wish you good health
(If the answer has helped you, please indicate this)
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor